Thread: Throat Hurts !!!
02-15-2004, 04:30 PM #1
Throat Hurts !!!
hey guys, i just started my cycle of test and have only taken 250 mg so far, i did this wednesday.... thursday morning my throat was incredibly sore, and this will not go away. just wondering what I should do, sometimes feels like its cutting off my breathing when lifting something heavy. Is this a side effect of the liquidex or test or what....... also i've been having headaches alot, im guessing this is due to the rise in blood pressure? how long does this last and will it go away? later boys
02-15-2004, 04:46 PM #2
It´s called the testflu, normaly takes a week to pass.
02-15-2004, 04:54 PM #3
yeah I have had that, but my throat did not hurt I just had a high temperature felt real tired.
02-15-2004, 04:55 PM #4
More than likely your body is adjusting to the foreign oil.
02-15-2004, 06:36 PM #5Originally Posted by groverman1
02-15-2004, 06:56 PM #6Originally Posted by palme
Does anyone know why this is? Is it product impurities (something associated with Mexican gear or other cheaply made stuff) or is it just some reaction that occurs for an unknown reason?
02-15-2004, 07:21 PM #7
it is just your body reacting to a foreign substance in your body!
02-15-2004, 07:54 PM #8
but only throat problems?
but the test flu, shouldnt i be having other symptoms....... i mean sometimes i do feel hot but im never tired. I havnt had a cough or runny nose at all.... my heart does seem to be pounding out of my chest at times though.... and what about the headaches?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)